|Serostim and cancer
May 30, 2001
I read the serostim MAY cause prostate cancer. My doctor said it has not been studied for more than 12 weeks in trials. Do you think it could? I have used it on and off for about a year and a half and now my prostate is enlarged, altho PSA test is normal. I will be 50 next month.
Response from Dr. Dieterich
I have not heard of that risk with growth hormone. However, I do have problems with people taking it indefinitely, simply because we do not know. An enlarged prostate could be due to your age. Happy Birthday! DTD
Self dosing of testestorone injections
- Under What Conditions Is There Potentially A Risk Of Hiv Transmission By Urine
- Glycerin And Thrush
- What Is The Percentage Of People Who Have Hiv Symptoms?
- What Does An Indeterminate Hiv Test Results Mean?
- Thrush Tounge First Symptoms Continue Antibiotics
- How Is It That I Am Hiv Positive And My Husband Is Not?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.